# SDR AU000631

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Nozzle
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 ENGINE FAILED ON TAKEOFF WITH THE TGT EXCEEDING 1000 DEGREESC. SUSPECT CAUSED BY FAILURE OF THE SECOND STAGE HP TURBINE NOZZLE.
